MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2516C145E
Health Effect - Clinical Codes Abdominal Pain (1685); Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Unspecified Infection (1930); Renal Failure (2041); Injury (2348); Respiratory Failure (2484); Blood Loss (2597)
Date of Event 03/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: etlw1616c124e, serial/lot #: (b)(4), ubd: (b)(6) 2017, udi#: (b)(4); product id: sa-85, serial/lot #: 49245, ubd: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii aortic cuff stent graft and aptus endoanchors were implanted in a patient for the endovascular treatment of a type ia endoleak in a previously implanted endurant ii stent graft system implanted 10 months previously.It was reported approximately 3 months post the implantation of the enurant cuff and endoanchors the patient presented emergently with abdominal pain and a proximal type i endoleak.The physician elected to surgical convert the patient to a conventional graft and explant the evar devices and endoanchors.It was reported during the reintervention procedure the patient suffered intraoperative splenic bleeding and hypotension.The patient was diagnosed with thrombocytopenia marked by abnormal haematology values from the associated blood loss during the re-intervention surgery which was reported as 3.5l.A splenectomy was performed and the patient was treated with medication including several blood and platelet infusions.It was further reported the patient experienced and acute kidney injury most likely contrast induced marked with oliguria and diagnosed with a uti.This was treated with medication and prolonged hospitalisation.The patient also required mechanical ventilation for respiratory failure post-op.Per the investigator the events were all related to the reintervention procedure.No additional sequale were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information received: the date the type ia endoleak was first noted has been updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7761131
Report Number2953200-2018-01145
Device Sequence Number1793307
Product Code MIH
UDI-Device Identifier00613994991263
UDI-Public00613994991263
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2016
Device Model NumberETBF2516C145E
Device Catalogue NumberETBF2516C145E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer08/08/2018
10/15/2018
11/19/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date10/02/2018
10/24/2018
11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient Weight145